Studia Logica 30 (1):53-58 (1972)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/bf02120827
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 56,060
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A Theorem About Infinite-Valued Sentential Logic.Robert McNaughton - 1951 - Journal of Symbolic Logic 16 (1):1-13.

Add more references

Citations of this work BETA

Note on Deducibility and Many-Valuedness.Ryszard Wójcicki - 1974 - Journal of Symbolic Logic 39 (3):563-566.
Invariant Systems of Łukasiewicz Calculi.Marek Tokarz - 1974 - Mathematical Logic Quarterly 20 (13‐18):221-228.

View all 6 citations / Add more citations

Similar books and articles

Structural Completeness in Fuzzy Logics.Petr Cintula & George Metcalfe - 2009 - Notre Dame Journal of Formal Logic 50 (2):153-182.
Pavelka-Style Completeness in Expansions of Łukasiewicz Logic.Hector Freytes - 2008 - Archive for Mathematical Logic 47 (1):15-23.
Translating From Łukasiewicz's Logics Into Classical Logic: Is It Possible?Itala Loffredo D'ottaviano & Hércules Araujo Feitosa - 2006 - Poznan Studies in the Philosophy of the Sciences and the Humanities 91:157-168.
Translating From Łukasiewicz's Logics Into Classical Logic: Is It Possible?Itala M. Loffredo D'Ottaviano & Hércules Araujo Feitosa - 2006 - Poznan Studies in the Philosophy of the Sciences and the Humanities 91 (1):157-168.
Halldén Completeness for Relevant Modal Logics.Takahiro Seki - 2015 - Notre Dame Journal of Formal Logic 56 (2):333-350.
Meeting Strength in Substructural Logics.Yde Venema - 1995 - Studia Logica 54 (1):3 - 32.
Free Łukasiewicz Implication Algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.
Partial Algebras for Łukasiewicz Logics and its Extensions.Thomas Vetterlein - 2005 - Archive for Mathematical Logic 44 (7):913-933.

Analytics

Added to PP index
2009-01-28

Total views
27 ( #382,386 of 2,403,697 )

Recent downloads (6 months)
1 ( #550,229 of 2,403,697 )

How can I increase my downloads?

Downloads

My notes